MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM NRH FEM W/PIN XSMRT 66X58; KNEE FEMORAL COMPONENT

DEPUY ORTHOPAEDICS, INC. 1818910 SROM NRH FEM W/PIN XSMRT 66X58; KNEE FEMORAL COMPONENT
Catalog Number 623421R
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Information (3190)
Date of Event 10/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address component loosening at unknown interface.Also, the implants were removed and replaced with the lps distal femoral replacement.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4) investigation summary
=
> no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> (b)(4) device history review
=
> dhr reviewed - no deviations were noted if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary:no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history review :hr reviewed - no deviations were noted if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM NRH FEM W/PIN XSMRT 66X58
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7009003
Report Number1818910-2017-27925
Device Sequence Number13564023
Product Code JWH
UDI-Device Identifier10603295179511
UDI-Public10603295179511
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K905810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number623421R
Device Lot Number532116
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2017
Supplement Date Received by Manufacturer03/23/2018
09/18/2018
Initial Report FDA Received Date11/08/2017
Supplement Report FDA Received Date03/27/2018
09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR